# SDR 2009FA0001044

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: General aviation
- Aircraft: N149GA
- Make and model: Gulstm G100
- Aircraft serial: 149
- Aircraft time: 1,980 hours, 1,357 cycles
- Engine: Garrtt TFE73140
- Engine time: 1,980 hours, 1,357 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018301
- Part serial: AL212AB
- Condition: Leaking
- Location: Hyd System
- Part time: 293 hours, 207 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCOVERED A LARGE AMOUNT OF HYDRAULIC FLUID HAD LEAKED FROM THE RT ENG.  FURTHER INVESTIGATION SHOWED A LEAK COMING FROM THE RT HYD PUMP CASE DRAIN INDICATING THAT THE HYD PUMP HAD INTERNALLY FAILED.  REMOVED AND REPLACED HYD PUMP, PN 4018301, SN AL212AB IAW AMM 29-10-04, SERVICED HYD IAW AMM 12-10-29, BLEED PERFORMED IAW AMM 29-10-04, OPS CHECKS GOOD IAW AMM 29-10-00.
